Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 16, NWS Corpus Christi, TX

May 28, 2011La Salle County, Webb County, Texas

NWS Corpus Christi, TX issued this red flag warning at May 28, 2011, 3:24 PM CDT for La Salle County, Webb County, Texas. It took effect at May 29, 2011, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2011, 3:24 PM CDT (20:24 UTC)
In effect from
May 29, 2011, 2:00 PM CDT
Expired
May 29, 2011, 8:00 PM CDT
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties La Salle County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 170 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1953 J/kg
Mixed-layer CIN
-517 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WWUS84 KCRP 282024
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
324 PM CDT SAT MAY 28 2011

...RED FLAG WARNING IN EFFECT TODAY FOR PORTIONS OF THE BRUSH
COUNTRY...

.LOW PRESSURE TO THE NORTH AND WEST WILL PROVIDE WINDY CONDITIONS
ACROSS ALL OF SOUTH TEXAS THIS AFTERNOON AND EVENING...AND AGAIN
ON SUNDAY. DESPITE THE SOUTHERLY FLOW...RELATIVE HUMIDITY HAVE
REACHED CRITICAL LEVELS ACROSS THE WESTERN BRUSH COUNTRY AND RIO
GRANDE PLAINS THIS AFTERNOON...AND WILL AGAIN REACH CRITICAL
LEVELS SUNDAY AFTERNOON ACROSS A PORTION OF THE AREA.

TXZ229-239-290400-
/O.NEW.KCRP.FW.W.0016.110529T1900Z-110530T0100Z/
/O.CON.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/
LA SALLE-WEBB-
324 PM CDT SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR LA SALLE AND WEBB COUNTIES...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM CDT SUNDAY FOR
WEBB AND LA SALLE COUNTIES...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM CDT SUNDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

VERY HOT TEMPERATURES FROM 105 TO 110 DEGREES...RELATIVE HUMIDITY
VALUES OF 20 TO 30 PERCENT...AND WIND GUSTS AROUND 25 MPH WILL
CONTINUE ACROSS LA SALLE AND WEBB COUNTIES LATE THIS AFTERNOON AND
EVENING...PRODUCING A CRITICAL FIRE DANGER THREAT. RELATIVE
HUMIDITY VALUES WILL RECOVER OVERNIGHT TO AROUND 80 TO 90
PERCENT.

HOWEVER...ANOTHER CRITICAL FIRE DANGER DAY WILL OCCUR SUNDAY
AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO 25 TO 30 PERCENT
AND SOUTHEAST WINDS WILL GUST TO AROUND 30 MPH SUNDAY AFTERNOON
AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

TXZ230-240-290200-
/O.CON.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/
MCMULLEN-DUVAL-
324 PM CDT SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR MCMULLEN AND DUVAL COUNTIES ...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

VERY HOT TEMPERATURES FROM 98 TO 104 DEGREES...RELATIVE HUMIDITY
VALUES OF 25 TO 30 PERCENT...AND WIND GUSTS AROUND 25 MPH WILL
CONTINUE ACROSS MCMULLEN AND DUVAL COUNTIES LATE THIS AFTERNOON
AND EVENING...PRODUCING A CRITICAL FIRE DANGER THREAT. RELATIVE
HUMIDITY VALUES WILL RECOVER OVERNIGHT TO AROUND 85 TO 95
PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

JR
4 follow-up statements
403 
WWUS84 KCRP 290224
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
924 PM CDT SAT MAY 28 2011

...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES
FOR SUNDAY DUE TO STRONG WIND GUSTS AND LOW HUMIDITIES...

.LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PROVIDE WINDY
CONDITIONS ACROSS ALL OF SOUTH TEXAS ON SUNDAY. RELATIVE
HUMIDITIES WILL REACH CRITICAL LEVELS ACROSS THE WESTERN BRUSH
COUNTRY ON SUNDAY AFTERNOON.

TXZ229-239-291030-
/O.EXP.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/
/O.CON.KCRP.FW.W.0016.110529T1900Z-110530T0100Z/
LA SALLE-WEBB-
924 PM CDT SAT MAY 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT
SUNDAY FOR LA SALLE AND WEBB COUNTIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT
SUNDAY.

CRITICAL FIRE DANGER CONDITIONS WILL OCCUR ON SUNDAY AFTERNOON.
RELATIVE HUMIDITY VALUES WILL DROP TO 25 TO 30 PERCENT AND
SOUTHEAST WINDS WILL GUST TO AROUND 30 MPH SUNDAY AFTERNOON AND
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

TXZ230-240-290330-
/O.EXP.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/
MCMULLEN-DUVAL-
924 PM CDT SAT MAY 28 2011

...RED FLAG WARNING HAS EXPIRED FOR MCMULLEN AND DUVAL COUNTIES...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

ALTHOUGH WINDS WERE STILL GUSTING TO 20 TO 25 MPH AT TIMES...THE RELATIVE
HUMIDITIES HAVE RECOVERED ABOVE 50 PERCENT ACROSS THIS AREA. AS A
RESULT...RED FLAG WARNING CONDITIONS HAVE ENDED.

$$

MB
314 
WWUS84 KCRP 290905
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 AM CDT SUN MAY 29 2011

...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES
FOR SUNDAY DUE TO STRONG WIND GUSTS AND LOW HUMIDITIES...

.LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PROVIDE WINDY
CONDITIONS ACROSS ALL OF SOUTH TEXAS TODAY. RELATIVE HUMIDITIES
WILL REACH RED FLAG CRITICAL LEVELS ACROSS THE WESTERN BRUSH
COUNTRY THIS AFTERNOON.

TXZ229-239-300100-
/O.CON.KCRP.FW.W.0016.110529T1900Z-110530T0100Z/
LA SALLE-WEBB-
405 AM CDT SUN MAY 29 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING FOR LA SALLE AND WEBB COUNTIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING. 

CRITICAL FIRE DANGER CONDITIONS WILL OCCUR THIS AFTERNOON.
RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT AND
SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS AS HIGH
AS 35 MPH THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

MJG
471 
WWUS84 KCRP 292015
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 PM CDT SUN MAY 29 2011

...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES
THROUGH THIS EVENING AND AGAIN MONDAY AFTERNOON DUE TO STRONG
WIND GUSTS AND LOW HUMIDITIES...

.LOW PRESSURE ACROSS THE SOUTHERN PLAINS IS PRODUCING WINDY
CONDITIONS ACROSS ALL OF SOUTH TEXAS TODAY. RELATIVE HUMIDITIES
HAVE REACHED CRITICAL LEVELS ACROSS THE WESTERN BRUSH COUNTRY AND
RIO GRANDE PLAINS. SIMILAR CONDITIONS WILL RE-DEVELOP MONDAY
AFTERNOON.

TXZ229-239-300100-
/O.NEW.KCRP.FW.W.0017.110530T1900Z-110531T0100Z/
/O.CON.KCRP.FW.W.0016.000000T0000Z-110530T0100Z/
LA SALLE-WEBB-
315 PM CDT SUN MAY 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR LA SALLE AND WEBB COUNTIES...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY FOR 
LA SALLE AND WEBB COUNTIES ...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY FOR
THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR THIS
REGION.

CRITICAL FIRE DANGER CONDITIONS WILL CONTINUE THROUGH THE EARLY
EVENING HOURS ACROSS LA SALLE AND WEBB COUNTIES...WITH RELATIVE
HUMIDITY VALUES RANGING FROM 25 TO 30 PERCENT AND WINDS GUSTING
BETWEEN 25 AND 35 MPH. RELATIVE HUMIDITY VALUES WILL RECOVER TO
80 TO 90 PERCENT OVERNIGHT.

HOWEVER...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN
MONDAY AFTERNOON ACROSS THIS SAME REGION...WITH RELATIVE HUMIDITY
VALUES DIPPING TO 25 TO 30 PERCENT AND WINDS GUSTING TO AROUND 30
MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

JR
150 
WWUS84 KCRP 300107
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
807 PM CDT SUN MAY 29 2011

...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES
FOR MONDAY AFTERNOON DUE TO STRONG WIND GUSTS AND LOW
HUMIDITIES...

.LOW PRESSURE ACROSS THE SOUTHERN PLAINS AND DRY CONDITIONS WILL
PRODUCE CRITICAL FIRE DANGER LEVELS ACROSS THE WESTERN BRUSH
COUNTRY ON MONDAY.

TXZ229-239-301000-
/O.EXP.KCRP.FW.W.0016.000000T0000Z-110530T0100Z/
/O.CON.KCRP.FW.W.0017.110530T1900Z-110531T0100Z/
LA SALLE-WEBB-
807 PM CDT SUN MAY 29 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT
MONDAY FOR LA SALLE AND WEBB COUNTIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT
MONDAY.

CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN ON MONDAY
AFTERNOON ACROSS THIS SAME REGION...WITH RELATIVE HUMIDITY VALUES
DIPPING TO 25 TO 30 PERCENT AND WINDS GUSTING TO AROUND 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

MB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at May 28, 12:47 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 28, 12:47 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1247 PM CDT SAT MAY 28 2011

.DISCUSSION...UPDATE FOR 18Z AVIATION.

&&

.AVIATION...BKN MVFR DECK OF CU HAS FORMED ALONG THE IMMEDIATE
COAST FM NGP-RKP TO NEAR PKV AND WL PERSIST OVER THE NEXT COUPLE
OF HOURS. IN ADDITION 3-5 SM VSBLTYS WITH HZ WL CONT ALONG THE
IMMEDIATE COAST AND OVER THE GULF. OTHERWISE...MOST OF THE AREA WL
SEE VFR CONDS THRU THE AFTN AND EVE. MAIN ISSUES WL BE THE WINDS
AS SE WINDS GUST BTWN 25-35 KTS IN MANY LOCATIONS THRU THE AFTN
AND EARLY EVE. GUSTS WL COME DOWN MID EVE (EXCEPT LRD)...HWVR IT
WL STILL REMAIN IN THE 10-20 KT RANGE THRU MUCH OF THE REMAINDER
OF THE EVE AND OVRNGT. MVFR STRATUS POSSB LRD-ALI OVRNGT...POSSB
TEMPO BKN MVFR FURTHER E TOWARDS VCT-CRP.

&&

.PREV DISCUSSION... /ISSUED 1119 AM CDT SAT MAY 28 2011/

DISCUSSION...A HOT AND WINDY MEMORIAL DAY WEEKEND IS IN STORE FOR
SOUTH TEXAS. WENT AHEAD AND ISSUED A WINDY ADVISORY FOR THE
EASTERN CWA FOR TODAY. WINDS TODAY WILL BE STRONGEST THIS
AFTERNOON ACROSS THE EASTERN CWA...ESPECIALLY THE SOUTHERN COASTAL
BEND WHERE WIND ADVISORY CONDITIONS ARE LIKELY. WHILE ADVISORY
CRITERIA MAY FALL JUST SHORT INLAND FROM ALICE TO BEEVILLE TO
VICTORIA...DECIDED TO GO AHEAD AND ISSUE IT FOR THIS REGION TO
MATCH BETTER WITH SURROUNDING OFFICES...AND THE FACT THAT GUSTS
WILL BE AROUND 35 MPH ACROSS THIS REGION...CLOSE ENOUGH. ALSO
ISSUED A HEAT ADVISORY FOR WEBB COUNTY...WHERE DANGEROUS HEAT INDEX
READINGS IN THE 110 TO 115 RANGE ARE EXPECTED...ESPECIALLY IN THE
CITY OF LAREDO. ALSO...A CRITICAL FIRE DANGER WILL OCCUR ACROSS
THE BRUSH COUNTRY AND RIO GRANDE PLAINS...AND THIS IS HANDLED
NICELY BY A RED FLAG WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  91  78  93  76  /   0   0  10  10  10
VICTORIA          75  91  77  94  75  /   0  10  10  10  10
LAREDO            80 106  80 105  81  /   0   0  10  10  10
ALICE             77  96  77  97  76  /   0  10  10  10  10
ROCKPORT          80  88  79  88  79  /   0   0  10  10  10
COTULLA           76 101  79 100  76  /   0   0  10  10  10
KINGSVILLE        78  94  77  93  75  /   0   0  10  10  10
NAVY CORPUS       80  88  78  88  78  /   0   0  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: BEE...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.

     HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

&&

JR/76...SHORT TERM
JR/76...LONG TERM
Hazardous weather outlook, May 28, 5:54 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
554 AM CDT SAT MAY 28 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-291100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
554 AM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ELEVATED HEAT INDICES OF 104 TO 109 DEGREES ARE EXPECTED ACROSS
INTERIOR PORTIONS THE COASTAL BEND AND THE BRUSH COUNTRY GENERALLY
WEST OF INTERSTATE 37. SOME ISOLATED READINGS OF 110 TO 115
DEGREES ARE POSSIBLE NEAR THE LAREDO AREA.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE BAYS AND GULF WATERS
FOR STRONG SOUTH TO SOUTHEAST WINDS IN THE AREA.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ARE AREA
BEACHES TODAY.

THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE HUMIDITY RANGING
BETWEEN 20 AND 30 PERCENT WILL PROVIDE A CRITICAL WILD FIRE THREAT
ACROSS PORTIONS OF THE BRUSH COUNTRY GENERALLY NEAR AND WEST OF
HIGHWAY 16.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS AT AREA BEACHES ON
SUNDAY.

ELEVATED AFTERNOON HEAT INDICES FROM 105 TO AROUND 110 DEGREES ARE
EXPECTED SUNDAY THROUGH TUESDAY...MAINLY MAIN ACROSS THE WESTERN
BRUSH COUNTRY AND ALONG THE RIO GRANDE.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE GULF WATERS
THROUGH THE MEMORIAL DAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 28, 11:10 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1110 AM CDT SAT MAY 28 2011

TXZ229>231-240>244-282200-
LA SALLE-MCMULLEN-LIVE OAK-DUVAL-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...FREER...
BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
1110 AM CDT SAT MAY 28 2011

...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED TODAY...

THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL
PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES TODAY.  RESIDENTS
WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK PLENTY OF
WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING...AND TAKE
FREQUENT BREAKS FROM THE HEAT.  YOUNG CHILDREN AND PETS SHOULD
NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES.
THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR
INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES.

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:34 PM CDTSmall Craft AdvisoryCRP25 hr
May 28, 4:54 AM CDTRed Flag WarningCRPDuval, La Salle, McMullen, Webb16 hr
May 28, 10:59 AM CDTHeat AdvisoryCRPWebb9 hr
May 28, 10:59 AM CDTWind AdvisoryCRPBee, Goliad, Jim Wells, Kleberg, Live Oak, Nueces and 3 more8 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.